Journal article

On the homology length spectrum of surfaces

  • Massart, Daniel Institut Montpelliérain Alexandre Grothendieck, Université de Montpellier, Montpellier, France
  • Parlier, Hugo Département de Mathématiques, Université de Fribourg, Switzerland
    01.04.2017
Published in:
  • International Mathematics Research Notices. - 2017, vol. 2017, no. 8, p. 2367–2401
English On a surface with a Finsler metric, we investigate the asymptotic growth of the number of closed geodesics of length less than L which minimize length among all geodesic multicurves in the same homology class. An important class of surfaces which are of interest to us are hyperbolic surfaces.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/306152
Statistics

Document views: 4 File downloads:
  • par_ohl.pdf: 2